# SDR DALA2024100909869

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 9,075 hours, 2,179 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SHIP 5005 -ATB- RETURNED TO JFK SHORTLY AFTER TAKEOFF, CREW REPORTED FUMES IN COCKPIT. DECLARED EMERGENCY AND RETURNED TO JFK. CORRECTIVE ACTION: DRAINED 1 QUART OF OIL FROM BOTH ENGINES. PERFORMED LEVEL A AND B ECS DECONTAMINATION PER A321 AMM 21-00-00-615-802-A. NO ODORS DETECTED. REPLACED RECIRCULATION FILTERS. (LP 6419982, 0597654)
